Feel Hot flashes after using high does of Nepro cream?
I am 40 years old. I always have a regular period.
I used to be estrogen dominance and lack of vitamin D until I found this site. I have read a lot and bought a few tubes of Nepro cream. I have three 6cm to 3 cm fibroid outside of the uterus and a 6cm cyst in the right ovary. The first month when I use Nepro, I started small amount then increase to high amount because of my breast tender is server.
I use Nepro after ovulation for 2 months. The second month of using Nepro, I increased the amount to almost 2 teaspoon a day; about 340 mg a day, so that my nauseous feeling and my breast tenderness would go away.
The Nauseous feeling and breast tenderness did go away on the second month. The second month on my 20 days cycle (My cycle is 28 day) of using nepro, I had a saliva test.
Here is the result
Estradiol is 1.2 pg/ml- Range should be 1.3-3.3 .. Estrogen is low
Progesterone is 17649 Range should be 75-270
Now my Progesterone is so high.
This is my third month, I am experience hot flashes, night sweat constantly. I know I am 40, but I have never experience this before ever!
I also have been taking whole food vitamin d3 and the vitamin d3 cream.
Overall, I do feel better, but I don't understand this hot flash I am getting.
I think I am now progesterone dominance, I am not sure if I should use it this month. I try to use 20 mg cream am and pm for 2 days after ovulation this cycle. After I put on the 20mg cream, I would start sweat a lot.
I am 40 and I am also trying to conceive.
I had chemical pregnancy right before I use Nepro.
Now My hormone is not balance. Progesterone is way too high.
What can I do? what cause this hot flashes?
I want to get my hormone balance so I can conceive. What should I do?
I do ovulate each month, but after I use high does of the progesterone cream (use only after ovulation). This cycle, the ovulation test didn't show I am ovulating . I always get ovulation pain, but I don't get that at all this month. Stop using the progesterone crea and using the estrogen cream? Please Help, What should I do?
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.
Search over 8,400 pages on this site...